zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple positive solutions of boundary value problems for systems of nonlinear second-order differential equations. (English) Zbl 1127.34010
Results on the existence and multiplicity of positive solutions to a class of boundary value problems for systems of second order differential equations are given by using fixed point theorems.

34B18Positive solutions of nonlinear boundary value problems for ODE
Full Text: DOI
[1] Guo, D. J.; Lakshmikantham, L.: Nonlinear problems in abstract cones. (1988) · Zbl 0661.47045
[2] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[3] Erbe, L. H.; Wang, H. Y.: On the existence of positive solutions of ordinary differential equations. Proc. amer. Math. soc. 120, 743-748 (1994) · Zbl 0802.34018
[4] Cheng, L. W.; Wong, Fu Hsiang; Yeh, Cheh Chih: On the existence of positive solutions of nonlinear second order differential equations. Proc. amer. Math. soc. 124, No. 4, 1117-1126 (1996) · Zbl 0857.34036
[5] Krasnosel’skii, M. A.: Positive solutions of operator equations. (1964)
[6] Eloe, P. W.; Henderson, J.: Positive solutions for higher order ordinary differential equations. Electron. J. Differential equations 3, 1-8 (1995) · Zbl 0814.34017
[7] Ma, R. Y.: Multiple nonnegative solutions of second-order systems of boundary value problems. Nonlinear anal. 42, 1003-1010 (2000) · Zbl 0973.34014
[8] Liu, X. Y.; Sun, J. X.: Calculation of the topological degree and its application to system of superlinear equations. J. systems sci. Math. sci. 16, 51-59 (1996) · Zbl 0897.47050
[9] Yang, Z. L.; Sun, J. X.: Positive solutions of boundary value problems for systems of nonlinear second order ordinary differential equations. Acta math. Sinica 47, No. 1, 111-118 (2004) · Zbl 1158.34317
[10] Zhang, Z. T.: Existence of non-trivial solution for superlinear system of integral equations and its applications. Acta math. Sinica 15, 153-162 (1999) · Zbl 0941.45002